# SDR QR9R20220405001

- Difficulty date: April 5, 2022
- Submitted: April 5, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723299699
- Aircraft time: 2,696 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Ballast
- Part number: B642M1011203
- Part serial: NA
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE TO REPLACE T/R WEIGHTS, T/R WEIGHT STOPPED HALFWAY ON THE FORK WHILE BEING THREADED. INTERNAL THREADS ARE DAMAGED.
